# SDR R61A201601070054

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 23,229 hours, 18,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE REPORTED THAT THE L1 DOOR EMERGENCY FLASHLIGHT WAS MISSING.  MAINTENANCE INSTALLED NEW FLASHLIGHT IAW AMM AND OPS CHECKED GOOD. ACFT REMAINS OUT OF SERVICE IN HEAVY CHECK.
